September  2019, 18(5): 2735-2755. doi: 10.3934/cpaa.2019122

Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity

1. 

Laboratoire Paul Painlevé UMR 8524, Université Lille CNRS, 59655 Villeneuve d'Ascq Cedex, France

2. 

Laboratoire Paul Painlevé UMR 8524, Université de Lille CNRS, 59655 Villeneuve d'Ascq Cedex, France, Department of Mathematics, HCMC University of Pedagogy

3. 

Department of Mathematics, College of science, Imam Abdulrahman Bin Faisal University, P. O. Box 1982, Dammam, Saudi Arabia

4. 

Basic & Applied Scientific Research Center, Imam Abdulrahman Bin Faisal University, P.O. Box 1982, 31441, Dammam, Saudi Arabia

* Corresponding author: Van Duong Dinh

Received  October 2018 Revised  January 2019 Published  April 2019

We investigate the defocusing inhomogeneous nonlinear Schrödinger equation
$ i \partial_tu + \Delta u = |x|^{-b} \left({\rm e}^{\alpha|u|^2} - 1- \alpha |u|^2 \right) u, \quad u(0) = u_0, \quad x \in \mathbb{R}^2, $
with
$ 0<b<1 $
and
$ \alpha = 2\pi(2-b) $
. First we show the decay of global solutions by assuming that the initial data
$ u_0 $
belongs to the weighted space
$ \Sigma(\mathbb{R}^2) = \{\,u\in H^1(\mathbb{R}^2) \ : \ |x|u\in L^2(\mathbb{R}^2)\,\} $
. Then we combine the local theory with the decay estimate to obtain scattering in
$ \Sigma $
when the Hamiltonian is below the value
$ \frac{2}{(1+b)(2-b)} $
.
Citation: Abdelwahab Bensouilah, Van Duong Dinh, Mohamed Majdoub. Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2735-2755. doi: 10.3934/cpaa.2019122
References:
[1]

S. Adachi and K. Tanaka, Trudinger type inequalities in $\mathbb R^N$ and their best exponents, Proc. Amer. Math. Soc., 128 (2000), 2051-2057. doi: 10.1090/S0002-9939-99-05180-1.

[2]

A. Adam Azzam, Doubly Critical Semilinear Schrödinger Equations, Ph.D dissertation, UCLA, 2017.

[3]

H. BahouriS. Ibrahim and G. Perelman, Scattering for the critical 2-D NLS with exponential growth, Differential Integral Equations, 27 (2014), 233-268.

[4]

C. Bennet and R. Sharply, Interpolation of Operators, Academic Press, Pure and Applied Mathematics 129, 1988.

[5]

A. BensouilahD. Draouil and M. Majdoub, Energy critical Schrödinger equation with weighted exponential nonlinearity: Local and global well-posedness, J. Hyperbolic Differ. Equ., 15 (2018), 599-621. doi: 10.1142/S0219891618500194.

[6]

J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976. doi: 10.1007/978-3-642-66451-9.

[7]

T. Cazenave, Equations de Schrödinger non linéaires en dimension deux, Proc. Roy. Soc. Edinburgh Sect. A, 84 (1979), 327-346. doi: 10.1017/S0308210500017182.

[8]

T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics 10, New York University, Courant Institute of Mathematical Sciences, AMS, 2003.

[9]

J. CollianderS. IbrahimM. Majdoub and N. Masmoudi, Energy critical NLS in two space dimension, J. Hyperbolic Differ. Equ., 6 (2009), 549-575. doi: 10.1142/S0219891609001927.

[10]

V. D. Dinh, Scattering theory in a weighted $L^2$ space for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, preprint, arXiv: 1710.01392.

[11]

V. D. Dinh, Energy scattering for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., (2019), 1–24. doi: 10.1007/s00028-019-00481-0.

[12]

E. Gagliardo, Proprieta di alcune classi di funzioni in piu variabili, Ric. Mat., 7 (1958), 102-137.

[13]

L. Grafakos, Classical Fourier Analysis, 2nd ed., Graduate texts in Mathematics, Vol. 249, Springer, New York, 2008.

[14]

R. Hunt, On $L^{p, q}$ spaces, L'Enseign. Math., 12 (1967), 249-276.

[15]

S. IbrahimM. Majdoub and N. Masmoudi, Double logarithmic inequality with a sharp constant, Proc. Amer. Math. Soc., 135 (2007), 87-97. doi: 10.1090/S0002-9939-06-08240-2.

[16]

S. IbrahimM. Majdoub and N. Masmoudi, Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type nonlinearity, Comm. Pure Appl. Math., 59 (2006), 1639-1658. doi: 10.1002/cpa.20127.

[17]

S. IbrahimM. Majdoub and N. Masmoudi, Well- and ill-posednessissues for energy supercritical waves, Analysis & PDE., 4 (2011), 341-367. doi: 10.2140/apde.2011.4.341.

[18]

S. IbrahimM. MajdoubN. Masmoudi and K. Nakanishi, Scattering for the two-dimensional energy-critical wave equation, Duke Math. J., 150 (2009), 287-329. doi: 10.1215/00127094-2009-053.

[19]

S. IbrahimM. MajdoubN. Masmoudi and K. Nakanishi, Scattering for the two-dimensional NLS with exponential nonlinearity, Nonlinearity, 25 (2012), 1843-1849. doi: 10.1088/0951-7715/25/6/1843.

[20]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics 431, Chapman & Hall/CRC, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.

[21]

J. F. LamB. Lippman and an F. Tappert, Self-trapped laser beams in plasma, Phys. Fluid., 20 (1977), 1176-1179. doi: 10.1063/1.861679.

[22]

M. Nakamura and T. Ozawa, Nonlinear Schrödinger equations in the Sobolev space of critical order, J. Funct. Anal., 155 (1998), 364-380. doi: 10.1006/jfan.1997.3236.

[23]

L. Nirenberg, On elliptic partial differential equations (lecture Ⅱ), Ann. Sc. Norm. Super. Pisa, Cl. Sci., 13 (1959), 115-162.

[24]

R. O'Neil, Convolution operators and $L(p, q)$ spaces, Duke Math. J., 30 (1963), 129-142. doi: 10.1215/S0012-7094-63-03015-1.

[25]

F. Planchon and L. Vega, Bilinear virial identities and applications, Ann. Sci. Ec. Norm. Super., 4 (2009), 261-290. doi: 10.24033/asens.2096.

[26]

B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in ${\mathbb R}^{2}$, J. Funct. Anal., 219 (2005), 340-367. doi: 10.1016/j.jfa.2004.06.013.

[27]

M. de Souza, On a class of singular Trudinger-Moser type inequalities for unbounded domains in $\mathbb{R}^N$, Appl. Math. Lett., 25 (2012), 2100-2104. doi: 10.1016/j.aml.2012.05.007.

[28]

M. de Souza and J. M. do Ò, On singular Trudinger-Moser type inequalities for unbounded domains and their best exponents, Potential Anal., 38 (2013), 1091-1101. doi: 10.1007/s11118-012-9308-7.

[29] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidian Spaces, Princeton Mathematical Series, Princeton University Press, 1971.
[30]

M. Sack and M. Struwe, Scattering for a critical nonlinear wave equation in two space dimensions, Math. Ann., 365 (2016), 969-985. doi: 10.1007/s00208-015-1282-0.

[31]

M. Struwe, Global well-posedness of the Cauchy problem for a super-critical nonlinear wave equation in two space dimensions, Math. Ann., 350 (2011), 707-719. doi: 10.1007/s00208-010-0567-6.

[32]

M. Struwe, The critical nonlinear wave equation in two space dimensions, J. Eur. Math. Soc., 15 (2013), 1805-1823. doi: 10.4171/JEMS/404.

[33]

T. TaoM. Visan and X. Zhang, The nonlinear Schrödinger equation with combined power-type nonlinearities, Comm. Partial Differential Equations, 32 (2007), 1281-1343. doi: 10.1080/03605300701588805.

[34]

T. Tao, Nonlinear Dispersive Equations. Local and Global Analysis, CBMS, Regional Conference Series in Mathematics, Number 106, American Mathematical Society, 2006. doi: 10.1090/cbms/106.

show all references

References:
[1]

S. Adachi and K. Tanaka, Trudinger type inequalities in $\mathbb R^N$ and their best exponents, Proc. Amer. Math. Soc., 128 (2000), 2051-2057. doi: 10.1090/S0002-9939-99-05180-1.

[2]

A. Adam Azzam, Doubly Critical Semilinear Schrödinger Equations, Ph.D dissertation, UCLA, 2017.

[3]

H. BahouriS. Ibrahim and G. Perelman, Scattering for the critical 2-D NLS with exponential growth, Differential Integral Equations, 27 (2014), 233-268.

[4]

C. Bennet and R. Sharply, Interpolation of Operators, Academic Press, Pure and Applied Mathematics 129, 1988.

[5]

A. BensouilahD. Draouil and M. Majdoub, Energy critical Schrödinger equation with weighted exponential nonlinearity: Local and global well-posedness, J. Hyperbolic Differ. Equ., 15 (2018), 599-621. doi: 10.1142/S0219891618500194.

[6]

J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976. doi: 10.1007/978-3-642-66451-9.

[7]

T. Cazenave, Equations de Schrödinger non linéaires en dimension deux, Proc. Roy. Soc. Edinburgh Sect. A, 84 (1979), 327-346. doi: 10.1017/S0308210500017182.

[8]

T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics 10, New York University, Courant Institute of Mathematical Sciences, AMS, 2003.

[9]

J. CollianderS. IbrahimM. Majdoub and N. Masmoudi, Energy critical NLS in two space dimension, J. Hyperbolic Differ. Equ., 6 (2009), 549-575. doi: 10.1142/S0219891609001927.

[10]

V. D. Dinh, Scattering theory in a weighted $L^2$ space for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, preprint, arXiv: 1710.01392.

[11]

V. D. Dinh, Energy scattering for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., (2019), 1–24. doi: 10.1007/s00028-019-00481-0.

[12]

E. Gagliardo, Proprieta di alcune classi di funzioni in piu variabili, Ric. Mat., 7 (1958), 102-137.

[13]

L. Grafakos, Classical Fourier Analysis, 2nd ed., Graduate texts in Mathematics, Vol. 249, Springer, New York, 2008.

[14]

R. Hunt, On $L^{p, q}$ spaces, L'Enseign. Math., 12 (1967), 249-276.

[15]

S. IbrahimM. Majdoub and N. Masmoudi, Double logarithmic inequality with a sharp constant, Proc. Amer. Math. Soc., 135 (2007), 87-97. doi: 10.1090/S0002-9939-06-08240-2.

[16]

S. IbrahimM. Majdoub and N. Masmoudi, Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type nonlinearity, Comm. Pure Appl. Math., 59 (2006), 1639-1658. doi: 10.1002/cpa.20127.

[17]

S. IbrahimM. Majdoub and N. Masmoudi, Well- and ill-posednessissues for energy supercritical waves, Analysis & PDE., 4 (2011), 341-367. doi: 10.2140/apde.2011.4.341.

[18]

S. IbrahimM. MajdoubN. Masmoudi and K. Nakanishi, Scattering for the two-dimensional energy-critical wave equation, Duke Math. J., 150 (2009), 287-329. doi: 10.1215/00127094-2009-053.

[19]

S. IbrahimM. MajdoubN. Masmoudi and K. Nakanishi, Scattering for the two-dimensional NLS with exponential nonlinearity, Nonlinearity, 25 (2012), 1843-1849. doi: 10.1088/0951-7715/25/6/1843.

[20]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics 431, Chapman & Hall/CRC, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.

[21]

J. F. LamB. Lippman and an F. Tappert, Self-trapped laser beams in plasma, Phys. Fluid., 20 (1977), 1176-1179. doi: 10.1063/1.861679.

[22]

M. Nakamura and T. Ozawa, Nonlinear Schrödinger equations in the Sobolev space of critical order, J. Funct. Anal., 155 (1998), 364-380. doi: 10.1006/jfan.1997.3236.

[23]

L. Nirenberg, On elliptic partial differential equations (lecture Ⅱ), Ann. Sc. Norm. Super. Pisa, Cl. Sci., 13 (1959), 115-162.

[24]

R. O'Neil, Convolution operators and $L(p, q)$ spaces, Duke Math. J., 30 (1963), 129-142. doi: 10.1215/S0012-7094-63-03015-1.

[25]

F. Planchon and L. Vega, Bilinear virial identities and applications, Ann. Sci. Ec. Norm. Super., 4 (2009), 261-290. doi: 10.24033/asens.2096.

[26]

B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in ${\mathbb R}^{2}$, J. Funct. Anal., 219 (2005), 340-367. doi: 10.1016/j.jfa.2004.06.013.

[27]

M. de Souza, On a class of singular Trudinger-Moser type inequalities for unbounded domains in $\mathbb{R}^N$, Appl. Math. Lett., 25 (2012), 2100-2104. doi: 10.1016/j.aml.2012.05.007.

[28]

M. de Souza and J. M. do Ò, On singular Trudinger-Moser type inequalities for unbounded domains and their best exponents, Potential Anal., 38 (2013), 1091-1101. doi: 10.1007/s11118-012-9308-7.

[29] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidian Spaces, Princeton Mathematical Series, Princeton University Press, 1971.
[30]

M. Sack and M. Struwe, Scattering for a critical nonlinear wave equation in two space dimensions, Math. Ann., 365 (2016), 969-985. doi: 10.1007/s00208-015-1282-0.

[31]

M. Struwe, Global well-posedness of the Cauchy problem for a super-critical nonlinear wave equation in two space dimensions, Math. Ann., 350 (2011), 707-719. doi: 10.1007/s00208-010-0567-6.

[32]

M. Struwe, The critical nonlinear wave equation in two space dimensions, J. Eur. Math. Soc., 15 (2013), 1805-1823. doi: 10.4171/JEMS/404.

[33]

T. TaoM. Visan and X. Zhang, The nonlinear Schrödinger equation with combined power-type nonlinearities, Comm. Partial Differential Equations, 32 (2007), 1281-1343. doi: 10.1080/03605300701588805.

[34]

T. Tao, Nonlinear Dispersive Equations. Local and Global Analysis, CBMS, Regional Conference Series in Mathematics, Number 106, American Mathematical Society, 2006. doi: 10.1090/cbms/106.

[1]

Changliang Zhou, Chunqin Zhou. Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2309-2328. doi: 10.3934/cpaa.2018110

[2]

Prosenjit Roy. On attainability of Moser-Trudinger inequality with logarithmic weights in higher dimensions. Discrete & Continuous Dynamical Systems - A, 2019, 39 (9) : 5207-5222. doi: 10.3934/dcds.2019212

[3]

Anouar Bahrouni. Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity. Communications on Pure & Applied Analysis, 2017, 16 (1) : 243-252. doi: 10.3934/cpaa.2017011

[4]

Guozhen Lu, Yunyan Yang. Sharp constant and extremal function for the improved Moser-Trudinger inequality involving $L^p$ norm in two dimension. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 963-979. doi: 10.3934/dcds.2009.25.963

[5]

Xumin Wang. Singular Hardy-Trudinger-Moser inequality and the existence of extremals on the unit disc. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2717-2733. doi: 10.3934/cpaa.2019121

[6]

Younghun Hong. Scattering for a nonlinear Schrödinger equation with a potential. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1571-1601. doi: 10.3934/cpaa.2016003

[7]

Kyril Tintarev. Is the Trudinger-Moser nonlinearity a true critical nonlinearity?. Conference Publications, 2011, 2011 (Special) : 1378-1384. doi: 10.3934/proc.2011.2011.1378

[8]

Fouad Hadj Selem, Hiroaki Kikuchi, Juncheng Wei. Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4613-4626. doi: 10.3934/dcds.2013.33.4613

[9]

Yue Liu. Existence of unstable standing waves for the inhomogeneous nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2008, 7 (1) : 193-209. doi: 10.3934/cpaa.2008.7.193

[10]

Alp Eden, Elİf Kuz. Almost cubic nonlinear Schrödinger equation: Existence, uniqueness and scattering. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1803-1823. doi: 10.3934/cpaa.2009.8.1803

[11]

Hiroyuki Hirayama, Mamoru Okamoto. Random data Cauchy problem for the nonlinear Schrödinger equation with derivative nonlinearity. Discrete & Continuous Dynamical Systems - A, 2016, 36 (12) : 6943-6974. doi: 10.3934/dcds.2016102

[12]

Kanishka Perera, Marco Squassina. Bifurcation results for problems with fractional Trudinger-Moser nonlinearity. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 561-576. doi: 10.3934/dcdss.2018031

[13]

Congming Peng, Dun Zhao. Global existence and blowup on the energy space for the inhomogeneous fractional nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3335-3356. doi: 10.3934/dcdsb.2018323

[14]

Kai Wang, Dun Zhao, Binhua Feng. Optimal nonlinearity control of Schrödinger equation. Evolution Equations & Control Theory, 2018, 7 (2) : 317-334. doi: 10.3934/eect.2018016

[15]

Georgios Fotopoulos, Markus Harju, Valery Serov. Inverse fixed angle scattering and backscattering for a nonlinear Schrödinger equation in 2D. Inverse Problems & Imaging, 2013, 7 (1) : 183-197. doi: 10.3934/ipi.2013.7.183

[16]

Satoshi Masaki. A sharp scattering condition for focusing mass-subcritical nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1481-1531. doi: 10.3934/cpaa.2015.14.1481

[17]

Chenmin Sun, Hua Wang, Xiaohua Yao, Jiqiang Zheng. Scattering below ground state of focusing fractional nonlinear Schrödinger equation with radial data. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2207-2228. doi: 10.3934/dcds.2018091

[18]

J. Cuevas, J. C. Eilbeck, N. I. Karachalios. Thresholds for breather solutions of the discrete nonlinear Schrödinger equation with saturable and power nonlinearity. Discrete & Continuous Dynamical Systems - A, 2008, 21 (2) : 445-475. doi: 10.3934/dcds.2008.21.445

[19]

Tsukasa Iwabuchi, Kota Uriya. Ill-posedness for the quadratic nonlinear Schrödinger equation with nonlinearity $|u|^2$. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1395-1405. doi: 10.3934/cpaa.2015.14.1395

[20]

Tomasz Cieślak. Trudinger-Moser type inequality for radially symmetric functions in a ring and applications to Keller-Segel in a ring. Discrete & Continuous Dynamical Systems - B, 2013, 18 (10) : 2505-2512. doi: 10.3934/dcdsb.2013.18.2505

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (19)
  • HTML views (122)
  • Cited by (0)

[Back to Top]